# SDR CA981125029

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6400 · Tail Rotor System
- Part: Bumper
- Part number: 206010777001
- Condition: Cut
- Location: Tail Rotor
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR BUMPER CUT THROUGH AT THE TAIL ROTOR FLAP STOP CONTACT AREA.
